# SDR HEEA072175

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 10,856 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 206072841115
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT STICKS. REPLACED WITH SERVICEABLE PART.
